The objective of the present study was to assess the safety and tolerability of cefazolin therapy among patients with methicillinsensitive Gram-positive bacterial infections who develop non-IgE-mediated hypersensitivity reactions (HSRs) to nafcillin. In this retrospective cohort analysis of the Outpatient Parenteral Antimicrobial Therapy program at the Massachusetts General Hospital from 2007 through 2013, we identified patients switched from nafcillin to cefazolin after an immune-mediated HSR. We reviewed patient demographics, details about the original HSR, and outcomes after the switch to cefazolin therapy. HSRs were classified by reaction type and likely mechanism. There were 467 patients treated with nafcillin, of which 60 (12.8%) were switched to cefazolin during their prescribed course. Of the 60 patients who transitioned to cefazolin, 17 (28.3%) were switched because of non-IgE-mediated HSRs. HSRs included maculopapular rash (n=10), immune-mediated nephritis (n=3), isolated eosinophilia (n=2), immune-mediated hepatitis (n=1), and a serum sickness-like reaction (n=1). All but one patient (94.1%) who switched to cefazolin tolerated the drug with resolution of the HSR and completed their therapy with cefazolin. No patient experienced worsening of their rash or progressive organ dysfunction. With appropriate monitoring, therapy with cefazolin after non-IgE-mediated HSRs to nafcillin appears to be safe.